Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Constant bleeding, irregularities with periods after coming out of depo shot.

started on depo for 3 years and as soon as i came off it things went haywire. had constant bleeding . tried mini pill still bled, went back on depo, still bled. tried combined pill zoely, still bleeding. finally got put on norimin from gynocologist after an exam where everything was fine. went to two periods a month. after 8 months on it i had a normal cycle with only one period. this month, month 11, got break through bleeding/spotting (light and brown mostly with some clots) a week before my pill period is due, this is day 2. also had bloating , headaches, cramps, moodiness and tiredness. any ideas why?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi,
Thank you for choosing Healthcaremagic. All your symptoms are side effects of depo injestion. It will take some time for regularizing the periods. You need to get a scan pelvis to know the endometrial thickness, if that is normal then you can be given cyclical OC pills for regularizing the periods.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor